Sasaki–Einstein 7-manifolds and Orlik’s conjecture

Jaime Cuadros Valle, Joe Lope Vicente

Producción científica: Contribución a una revistaArtículorevisión exhaustiva


We study the homology groups of certain 2-connected 7-manifolds admitting quasi-regular Sasaki–Einstein metrics, among them, we found 52 new examples of Sasaki–Einstein rational homology 7-spheres, extending the list given by Boyer et al. (Ann Inst Fourier 52(5):1569–1584, 2002). As a consequence, we exhibit new families of positive Sasakian homotopy 9-spheres given as cyclic branched covers, determine their diffeomorphism types and find out which elements do not admit extremal Sasaki metrics. We also improve previous results given by Boyer (Note Mat 28:63–105, 2008) showing new examples of Sasaki–Einstein 2-connected 7-manifolds homeomorphic to connected sums of S3× S4 . Actually, we show that manifolds of the form # k(S3× S4) admit Sasaki–Einstein metrics for 22 different values of k. All these links arise as Thom–Sebastiani sums of chain type singularities and cycle type singularities where Orlik’s conjecture holds due to a recent result by Hertling and Mase (J Algebra Number Theory 16(4):955–1024, 2022).

Idioma originalInglés
Número de artículo3
PublicaciónAnnals of Global Analysis and Geometry
EstadoPublicada - feb. 2024


Profundice en los temas de investigación de 'Sasaki–Einstein 7-manifolds and Orlik’s conjecture'. En conjunto forman una huella única.

Citar esto